I just had a baby 2 months ago an i havent even gotten my first period yet... I got my shot on the 26th of july its now the 4th of august its been about 9 days since i started the depo. I mean the pamplet said it would start to work in 7 days but idk. This is my first time someone help. I cant be pregnant again...
If you waited the 7 days then you will not be pregnant.
Depo Provera mimics pregnancy, in order that the body does not become pregnant. This means that it can give lots of the same symptoms. It can even give things like the lower back ache, as your body prepares for your pelvis ligaments to stretch/soften for a growing baby.
Your periods could be irregular until you've had 2 or 3 shots, then most women find their periods stop altogether, until they come off Depo Provera.
Many women have their periods stop when they are on Depo so dont be worried if you do not get one. As LousArk mentioned, the side effects are very much like pregnancy symptoms. Depo is VERY effective at preventing pregnancy! You have a less than 1% chance of getting pregnant again, if you get your shots on time, as directed. No worries! Contraception is supposed to allow us to enjoy sex without being worried about pregnancy. Depo doesnt protect against STD's so they will often tell you to still use condoms but this is not for contraceptive purposes, it is to prevent STD's. If you are monogamous (with one partner only and he is only with you are you are both disease free) then there is no need for condoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Dec 2014 • 1 answer
Updated 26 Dec 2014 • 1 answer
Updated 22 Jan 2015 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Updated 8 Sep 2015 • 1 answer
Updated 7 Sep 2016 • 2 answers